# SDR GTIA2020011134937

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 4,162 hours, 1,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1, R2 + L2 DOOR ASSIST BOTTLES REQ SVCING-SVC'D R1, R2 + L2 DOOR ASSIST BOTTLES PER AMM 52-10-00.
